Title: The chen-type of the noncompact cyclides of dupin
Authors: Defever, Filip ×
Deszcz, R
Verstraelen, Leopold #
Issue Date: 1994
Publisher: Oxford univ press united kingdom
Series Title: Glasgow mathematical journal vol:36 pages:71-75
ISSN: 0017-0895
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science